Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 11, Pages 1941–1947 (Mi de8236)  

Ordinary Differential Equations

Poisson's theorem in optimal control problems

A. V. Pukhlikov

Moscow

Full text: PDF file (1034 kB)

English version:
Differential Equations, 1993, 29:11, 1685–1690

Bibliographic databases:
UDC: 517.97
Received: 18.05.1993

Citation: A. V. Pukhlikov, “Poisson's theorem in optimal control problems”, Differ. Uravn., 29:11 (1993), 1941–1947; Differ. Equ., 29:11 (1993), 1685–1690

Citation in format AMSBIB
\Bibitem{Puk93}
\by A.~V.~Pukhlikov
\paper Poisson's theorem in optimal control problems
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 11
\pages 1941--1947
\mathnet{http://mi.mathnet.ru/de8236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1279048}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 11
\pages 1685--1690


Linking options:
  • http://mi.mathnet.ru/eng/de8236
  • http://mi.mathnet.ru/eng/de/v29/i11/p1941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:77
    Full text:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021